# SDR QXEA2009071000513

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 6,117 hours, 6,376 cycles
- Engine: Pwc PW150A
- Engine time: 5,452 hours, 5,794 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 5,452 hours, 5,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 (PCEFA0367) OUTER COMBUSTION LINER PANEL IN AREA "B" HAS A HOLE MEASURING 0.094", WITH A CRACK IN THE BOTTOM SUPPORT PANEL.  THE DAMAGE FOUND IS BEYONE SERVICABLE LIMITS.  REMOVED AND REPLACED ENGINE IAW MTC 6710003, 6710004. OPERATIONAL CHECK AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
